# SDR SB05003

- Difficulty date: January 11, 2005
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N375US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22954
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAINTENANCE REPORTED THE EMERGENCY LIGHTS AT SEAT ROWS 17 THRU 22 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AT STATION 975 FOR SEAT ROWS 17 THRU 22.  ALSO, REPAIRED A PIN IN CANNON PLUG WHICH WAS FOUND BAD.  OPERATIONAL CHECK GOOD.
